Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: MAX DOSAGES OF EFFEXOR

Posted by maribeth on October 31, 2000, at 18:43:32

In reply to Re: MAX DOSAGES OF EFFEXOR, posted by shar on October 31, 2000, at 16:42:09

> I'm on 300 Effexor XR and supposed to be doing 300 of Wellbutrin, but usually only do 200 Wellbutrin because I forget the third pill in the afternoon.
>
> Shar
>
>
> > I have been up to 375 of effexor xr, but for me it was too activating, side effects such as muscle twitches, restlessness, insomnia, etc. Now I take 300 effexor xr, but also take 300 of Serzone. Actually, I just started taking 325 of serzone because some of the sleep problems have crept back (restless legs causing insomnia). I slept a whole lot better on the first night of this increased dose of serzone.

I have been on 300mgm of Effexor XR for about nine months. I also take a total of
300 mgm of Seroquel a day (in three doses) the "restless legs"(which I call my happy feet
are the only negative thing I have found -- so far the Effexor is the best AD I have
ever ben on. I never experienced any energizing,leg cramping
or other problems. The worst thing is that some my "happy feet wake my
husband up and then I wind up in the guest room!
Oh, I forgot the weight gain -- I really would like to lose the
thirty pounds I gained on Zyprexa --but I think the Effexor is preventing thzt. Will
the recently started Topomax help? Maribeth


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:maribeth thread:47834
URL: http://www.dr-bob.org/babble/20001022/msgs/47849.html